# SDR CALA2023022400538

- Difficulty date: February 23, 2023
- Submitted: February 24, 2023
- Operation: Air carrier
- Aircraft: N29978
- Make and model: Boeing 787-9
- Aircraft serial: 66137
- Aircraft time: 12,771 hours, 1,338 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 0204890201
- Part serial: 2008073
- Condition: Malfunctioned
- Location: Lh Door 3 Exteri
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DOOR 3 LH EXTERIOR PASSENGER DOOR VIEWING LIGHT MALFUNCTION REF HAECO NON-ROUTINE NO.9405905 - ORIGINATED BY EMP V903194, SPEC NO.B787-33-3-0007. PERFORMED BY EMP V903194, IDT BY EMP V903667, REPLACED DOOR 3 LH EXTERIOR PAX DR VIEWING LT & CONDITIONAL CHECK NORMAL & FUNCTION TEST NORMAL REF AMM 33-49-03-01A-720A REV.169.
